# SDR BAQA086248

- Difficulty date: April 23, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 365A3118100451
- Part serial: M2183
- Condition: Debonded
- Location: Main Rotor
- Part time: 164 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DEBONDING OF STAR ARM BUSHING.
